# SDR ASOA2014082511134

- Difficulty date: August 19, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 34,910 hours, 31,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY LIGHT INOPERATIVE.  CABIN EMERGENCY LIGHTS ILLUMINATED.  PERFORMED OPS CHECK OF SIDEWALL EMERGENCY LIGHT IAW AMM 33-51-01 DEFER CLEARED PLACARD REMOVED.
